# SDR 97ZZZX857

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532KH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7069
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430109102
- Condition: Failed
- Location: Engine Nr 2
- Part time: 1,677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BEARING FAILED.  NO REPLACEMENT BEARING AT TIME OF THIS REPORT.
